Long-term X-ray variability of Swift J1644+57
Article first published online: 21 MAR 2012
© 2012 The Author Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 422, Issue 2, pages 1625–1639, May 2012
How to Cite
Saxton, C. J., Soria, R., Wu, K. and Kuin, N. P. M. (2012), Long-term X-ray variability of Swift J1644+57. Monthly Notices of the Royal Astronomical Society, 422: 1625–1639. doi: 10.1111/j.1365-2966.2012.20739.x
- Issue published online: 25 APR 2012
- Article first published online: 21 MAR 2012
- Accepted 2012 February 13. Received 2012 February 13; in original form 2011 September 1
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!